Wow! This is quite the recall — and of things that are really widely used!
It's true, there's a recall out there right now for Bufferin, Excedrin, NoDoz, Gas-X because they might contain pieces of other, more powerful drugs inside the bottles! The also may be mixed with one another, contain broken tablets, or contain prescription painkillers.
While there have been no reports of illness or bad things happening, here is the massive list. Be sure to go through it carefully:
All Bufferin products with expiration dates of Dec. 20, 2013, or earlier have been recalled. Brand names include Bufferin Extra Strength Tablets, Bufferin Low Dose Tablets, and Bufferin Regular Strength Tablets.
All Gas-X Prevention products with expiration dates of Dec. 20, 2013, or earlier have been recalled.
The following Excedrin products with expiration dates of Dec. 20, 2014, have been recalled:
Excedrin Extra Strength Caplets
Excedrin Extra Strength Express Gel Caplets
Excedrin Extra Strength Gel Caplets
Excedrin Extra Strength Tablets
Excedrin Back & Body Caplets
Excedrin Sinus Headache Caplets
Excedrin Migraine Caplets
Excedrin Migraine Gel Tablets
Excedrin Migraine Tablets
Excedrin Menstrual Complete Express Gel Caplets
Excedrin PM Caplets
Excedrin PM Express Gel Caplets
Excedrin PM Tablets
Excedrin Tension Headache Caplets
Excedrin Tension Headache Express Gel Caplets
Excedrin Tension Headache Gel Tablets
And here's what could potentially happen:
"Mixing of different products in the same bottle could result in consumers taking the incorrect product and receiving a higher or lower strength than intended or receiving an unintended ingredient. This could potentially result in overdose, interaction with other medications a consumer may be taking, or an allergic reaction if the consumer is allergic to the unintended ingredient."
Wow! This is definitely a big problem, so make sure you're checking your labels — especially if you're administering to kids. This could potentially cause a lot of medical issues, so you've been warned!
Take the time!
[Image via AP Images.]